Optimal monetary policy with a nonlinear Philips curve

Nobay, A R and Peel, D (2000) Optimal monetary policy with a nonlinear Philips curve. Economics Letters, 67 (2). pp. 159-164. ISSN 0165-1765

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Economics Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44197
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:11
Refereed?: No
Published?: Published
Last Modified: 14 Aug 2019 04:20
URI: https://eprints.lancs.ac.uk/id/eprint/44197

Actions (login required)

View Item View Item